# SDR IXXA08SMN126S

- Difficulty date: April 11, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND IMPROPER REPAIR AT STATION FS 1384 LONGERON 35.5 RIGHT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING INTERNAL FINGER DOUBLER.  PERFORMED NDT INSPECTION.  NO CRACK AND CORROSION FOUND.  FABRICATED INTERNAL FINGER DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND INTERNAL FINGER DOUBLERS.  INSTALLED NEW FASTENERS AND INTERNAL FINGER DOUBLERS 51-1-20D, 51-3-1 FAA FORM 8110-3 NUMBER 08197 DATED 04/25/08, SEMAN DRAWING ED-3865 REVISION1 DATED 04/21/08, DC8 SRM 51-1-21, DC8 NDT SPM PART 06-10-01-001, AND DC8 SRM 51-1-8B.
